MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) and reported that erroneously elevated carbon dioxide (co2) results on multiple patient samples were obtained on a dimension vista 500 instrument.Quality controls (qc's) were within range prior to running patient samples.Customer performed the probe and drain maintenance for reagent arm 1, reagent arm 2, sample probe 1 and integrated multisensor technology (imt) probe.The customer then ran qc, which recovered acceptably.Siemens remotely assisted the customer and performed alignments for reagent arm 1, reagent arm 2, sample arm 1, imt and imt probe which passed successfully, then performed quick system check which also passed successfully.Further, the customer ran qc which recovered acceptably.The instrument was performing within specifications.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that erroneously elevated carbon dioxide (co2) results were obtained on multiple patient samples on a dimension vista 500 instrument.The initial results were not reported to the physician(s).The sample identifiers (b)(6) were repeated on the original instrument and were considered erroneous.All the samples were repeated on an alternate dimension vista 500 instrument, except the sample identifier 3865973, which was repeated thrice on an alternate dimension vista 500 instrument.The repeat results recovered lower than the initial result and were in normal range.The repeat results were considered correct and reported to the physician(s).For sample identifier (b)(6), a result of 28 mmol/l was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated co2 results.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2517506-2025-00121 on 01-aug-2025.Additional information (26-aug-2025): in addition to the service activities mentioned in the initial report, the customer ran 15 prime cycles, which passed acceptably.Siemens observed water quality issues such as calibration drift and persistent low outliers from the middle of the well as indicators of poor water quality.Siemens further evaluated the event and determined that the contamination or blockage within the instrument potentially contributed to the falsely elevated carbon dioxide (co2) results.The investigation findings and investigation conclusions codes in section h6 were updated to reflect additional information.The instrument was performing within specifications.No further evaluation of this device is required.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22684671
Report Number2517506-2025-00121
Device Sequence Number21194129
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown